American Nuclear Society
Home

Home / Publications / Journals / Nuclear Science and Engineering / Volume 191 / Number 2

Discrete Eigenvalues of Case Spectrum with Anisotropic Scattering

D. C. Sahni, R. G. Tureci

Nuclear Science and Engineering / Volume 191 / Number 2 / August 2018 / Pages 121-135

Technical Paper / dx.doi.org/10.1080/00295639.2018.1463748

Received:January 25, 2018
Accepted:April 7, 2018
Published:July 13, 2018

Discrete eigenvalues of a one-speed linear transport equation with anisotropic scattering are studied. It is shown that there is only one pair of real discrete eigenvalues for linear, quadratic, or triplet scattering for a nonmultiplicative medium. For a multiplicative medium there is one imaginary pair of eigenvalues or at most four eigenvalues. These can form one real and one imaginary pair, two imaginary pairs, or a quartet. The range of parameters for these different situations is derived analytically. These are then supported by numerical results that are tabulated in tables for each type of scattering.

 
Questions or comments about the site? Contact the ANS Webmaster.
advertisement